Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

9 year old child having Erythema annulare centrifugum, severe cough. Taking asthalin, livolin. Ways to prevent this problem?

As per diagnosis made by the XXXXXX My son 9 yrs. old is suffering from Erythema annulare centrifugum ( Multifocal)... since at the age of 3-4 months. At the time of change of season i.e April and November. He gets suffer from cough both dry and wet. despite several efforts it can not be controllable. as a result he is to be neburlized with Asthalin and livolin.. Simultaneously, the patches appers on his body and spread all over... what are the reasons...? is it curable... the PGI doctors has informed that he will be alright after the age of 13-15 yrs. i m very upset with it. i had spend a lot of money for it.. plz. help
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for writing in.
The long term outlook of the problem that your son is excellent. Please do not worry. As far as the causes of this are concerned, it seems to be allergic in his case as the lesions appear with change in season. Other causes include Other cases of erythema annulare centrifugum have been found in association with an underlying systemic or infectious disease (eg, liver disease, Sjögren syndrome, systemic lupus erythematosus, Graves disease,hypereosinophilic syndrome, appendicitis), herpes zoster, chronic lymphocytic leukemia, and HIV. Drugs reported to cause EAC include finasteride, piroxicam, hydroxychloroquine, amitriptyline, and spironolactone. In some people, it runs in families.
I am sure his doctors ruled out all these conditions and you dont need to worry. Children can outgrow their allergies and you son will be fine very soon
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor